# SDR NWAA093095652

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 23,891 hours, 9,040 cycles
- Engine: Pwa PW2037
- Engine time: 61,478 hours, 24,046 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 716473
- Condition: Leaking
- Location: Nr 1
- Part time: 61,478 hours, 25,046 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF HAZE AND SMOKE WAS NOTICED IN THE COCKPIT.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE ISOLATED SOURCE OF SMOKE TO ENGINE NR 1 OIL LEAK OUT OF THE 2.5 BLEED.  ENGINE NR 1 REPLACED AND PACK BURNOUT PERFORMED.
